| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
09/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
After the implant surgery, granulation tissue repeatedly appeared.There was an infection following acute otitis media.Despite taking antibiotics and other medications, there was no improvement.Thus, a revision surgery was scheduled.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the device was explanted due to an infection following acute otitis media and an extrusion of the device through the skin.A review of the device_s sterilization records shows that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of infection.However, the presence of the device might have contributed to its subsequent development.This is a final report.
Event or Problem Description